On generalised multi-index non-linear recursion identities for terms of the Horadam sequence.
AffiliationUniversity of Derby
MetadataShow full item record
AbstractWe state and prove a non-linear recurrence identity for terms of the so called Horadamsequence,andthenofferitsgeneralisationwhichisavailablefromthesamemethodology. We illustrate how the overarching idea may be used to sequentially produce extended versions, each in turn with an extra level of non-linearity and term index complexity. These identities can all be captured in matrix determinant form.
CitationLarcombe, P.J., and Fennessey, E. J. (2019) ‘On generalised multi-index non-linear recursion identities for terms of the Horadam sequence’, Palestine Journal of Mathematics, 8(1), pp. 127-131.
PublisherPalestine Polytechnic University
JournalPalestine Journal of Mathematics
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/